Ulam-Hyers stability of fractional impulsive differential equations

Volume 11, Issue 8, pp 953--959 http://dx.doi.org/10.22436/jnsa.011.08.02 Publication Date: June 04, 2018       Article History

Authors

Yali Ding - School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, P. R. China


Abstract

In this paper, we first prove the existence and uniqueness for a fractional differential equation with time delay and finite impulses on a compact interval. Secondly, Ulam-Hyers stability of the equation is established by Picard operator and abstract Gronwall's inequality.


Keywords


MSC


References